# SDR QMLA2015100715093

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N586AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0709
- Aircraft time: 2,474 hours, 10,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FS 4000 ON TRANSMISSION DECK, JUST FWD OF RT FWD MOUNT IN DOUBLER.  IT IS APPROX 2.2 INCHES LONG.
